# SDR MALA010139

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Engine: Ge CT79B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5034T91P06
- Part serial: LJA41237
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE EXPERIENCED UNCOMMANDED ROLLBACK CLIMBING THROUGH 6000 FT.  CREW SHUT THE ENGINE DOWN AND RETURNED TO DTW.  AT 5000 FT NR 1 ENGINE QUICKLY LOST 40 PERCENT TORQUE.  ENGINE SEEMED TO RECOVER SLIGHTLY THEN CONTINUED ON TO LOSE POWER.  ENGINE WAS SHUTDOWN AND ORH COMPLETED.  MAINTENANCE REPLACED RT ENGINE FUEL BOOST PUMP AND FILTER P/N 5034T91P06, S/N ON LJA41237, S/N OFF LJA20693 IAW SF340 AMM CHAP 28.  OPS CHECK GOOD.  REFER TO MM 409  091503 FOR DETAILS.
